I've had my implanon for three years. I'm supposed to get it removed some time this month because it expires. I just had sex after only having a three day period, and so far I'm starting to have to go pee a lot. It doesn't burn too much so I don't know if it's just a bladder infection. Also I'm a lot more tired and hormonal. Could this just be because the implant needs to be replaced?
You don't have periods when using the implant, so what you're experienced will just be breakthrough bleeding.
It sounds to my as though you have cystitis, which has several causes, but one is due to the bladder getting bruised during intercourse. I've had it happen a few times. It can cause lower abdominal aches, frequent need to urinate, even when nothing comes out when you try to go, & sometimes burning when you pee.
You can get a cystitis medication from your pharmacist, which should clear it up for you. If that doesn't work then you need to see your Doctor.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2013 • 3 answers
Posted 24 Mar 2014 • 1 answer
Posted 15 Feb 2015 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 5 Oct 2015 • 0 answers